MAUDE Adverse Event Report: ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0; NON-DEGRADABLE FIXATN FASTENER
Model Number PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.As no further investigation was able to be performed no change in harm was identified.
 
Event or Problem Description
It was reported that the button would not deploy.They used a peek implant to complete the case.

Brand Name
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19446080
Report Number1220246-2024-04670
Device Sequence Number8567898
Product Code MBI
UDI-Device Identifier00888867026698
UDI-Public00888867026698
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberPROXIMAL TENODESIS IMPLANT SYSTEM REV: 0
Device Catalogue NumberAR-2290
Device Lot Number12437914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown